Advances in Differential Equations

Multiplicity of positive solutions for a class of quasilinear problems

Claudianor O. Alves, Giovany M. Figueiredo, and Uberlandio B. Severo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove the existence and multiplicity of nontrivial weak solutions for quasilinear elliptic equations of the form $-L_p u +V(x)|u|^{p-2}u= h(u)$ in $\mathbb{R}^N$, where $L_p u\doteq \epsilon^{p}\Delta_p u +\epsilon^{p}\Delta_p (u^2)u$ and $V$ is a positive continuous potential bounded away from zero satisfying some conditions and the nonlinear term $h(u)$ has a subcritical growth type. Here, we use a variational method to get the multiplicity of positive solutions involving the Lusternick-Schnirelman category of the set where $V$ achieves its minimum value.

Article information

Source
Adv. Differential Equations Volume 14, Number 9/10 (2009), 911-942.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355863334

Mathematical Reviews number (MathSciNet)
MR2548282

Zentralblatt MATH identifier
1190.35099

Subjects
Primary: 35A15: Variational methods 35H30: Quasi-elliptic equations 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Alves, Claudianor O.; Figueiredo, Giovany M.; Severo, Uberlandio B. Multiplicity of positive solutions for a class of quasilinear problems. Adv. Differential Equations 14 (2009), no. 9/10, 911--942. https://projecteuclid.org/euclid.ade/1355863334.


Export citation